On the Theory of Soluble Lie Algebras.
Mathematische Zeitschrift, Tome 106 (1968), pp. 343-354
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__106_171038,
author = {D.W. Barnes and H.M. Gastineau-Hills},
title = {On the {Theory} of {Soluble} {Lie} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {343--354},
year = {1968},
volume = {106},
zbl = {0164.03701},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__106_171038/}
}
D.W. Barnes; H.M. Gastineau-Hills. On the Theory of Soluble Lie Algebras.. Mathematische Zeitschrift, Tome 106 (1968), pp. 343-354. http://geodesic.mathdoc.fr/item/MZ_1968__106_171038/